Alert archive / Minnesota / Wind Advisories in 2019

Wind Advisory 5, NWS Grand Forks, ND

October 21, 201911 counties in North Dakota; 13 counties in Minnesota

NWS Grand Forks, ND issued this wind advisory at Oct 21, 2019, 2:58 AM CDT for 11 counties in North Dakota; 13 counties in Minnesota. It took effect at Oct 21, 2019, 1:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2019, 2:58 AM CDT (07:58 UTC)
In effect from
Oct 21, 2019, 1:00 PM CDT
Expired
Oct 22, 2019, 3:11 PM CDT
In force
26 hr
Issued by
NWS Grand Forks, ND
All 24 counties

Becker County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Polk County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Grand Forks County, ND, Griggs County, ND, Pembina County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 58 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

302 
WWUS73 KFGF 210758
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
258 AM CDT Mon Oct 21 2019

MNZ001>004-007-027>032-040-NDZ008-016-027>030-038-039-049-052-053-
221800-
/O.NEW.KFGF.WI.Y.0005.191021T1800Z-191022T1800Z/
West Polk-Norman-Clay-Kittson-West Marshall-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Pembina-Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Warren, Stephen, Argyle, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, 
Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, 
Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
258 AM CDT Mon Oct 21 2019

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT
TUESDAY...

* WHAT...Northwest winds 30 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, northwest and west central 
  Minnesota and northeast and southeast North Dakota.

* WHEN...From 1 PM this afternoon to 1 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travel may be difficult for high profile
  vehicles, especially on east-west oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
094 
WWUS73 KFGF 211745
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
1245 PM CDT Mon Oct 21 2019

MNZ001>004-007-027>032-040-NDZ008-016-027>030-038-039-049-052-053-
221800-
/O.CON.KFGF.WI.Y.0005.191021T1800Z-191022T1800Z/
West Polk-Norman-Clay-Kittson-West Marshall-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Pembina-Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Warren, Stephen, Argyle, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, 
Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, 
Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
1245 PM CDT Mon Oct 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, northwest and west central 
  Minnesota and northeast and southeast North Dakota.

* WHEN...Until 1 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travel for high profile vehicles could be
  especially difficult on east west oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
741 
WWUS73 KFGF 220026
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
726 PM CDT Mon Oct 21 2019

MNZ015-022>024-221800-
/O.EXA.KFGF.WI.Y.0005.000000T0000Z-191022T1800Z/
East Polk-Mahnomen-South Clearwater-Hubbard-
Including the cities of Fosston, Fertile, McIntosh, Erskine, 
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
and Park Rapids
726 PM CDT Mon Oct 21 2019

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...East Polk, Mahnomen, South Clearwater and Hubbard 
  Counties.

* WHEN...Until 1 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travel for high profile vehicles could be 
  especially difficult on east west oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ001>004-007-027>032-040-NDZ008-016-027>030-038-039-049-052-053-
221800-
/O.CON.KFGF.WI.Y.0005.000000T0000Z-191022T1800Z/
West Polk-Norman-Clay-Kittson-West Marshall-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Pembina-Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Warren, Stephen, Argyle, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, 
Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, 
Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
726 PM CDT Mon Oct 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, northwest and west central 
  Minnesota and northeast and southeast North Dakota.

* WHEN...Until 1 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travel for high profile vehicles could be 
  especially difficult on east west oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
660 
WWUS73 KFGF 220733
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
233 AM CDT Tue Oct 22 2019

MNZ001>004-007-015-022>024-027>032-040-NDZ008-016-027>030-038-039-
049-052-053-221800-
/O.CON.KFGF.WI.Y.0005.000000T0000Z-191022T1800Z/
West Polk-Norman-Clay-Kittson-West Marshall-East Polk-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Warren, Stephen, Argyle, Fosston, Fertile, McIntosh, Erskine, 
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, 
Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, 
Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
233 AM CDT Tue Oct 22 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and northeast and southeast North Dakota.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travel for high profile vehicles could be 
  especially difficult on east west oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
099 
WWUS73 KFGF 221646
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
1146 AM CDT Tue Oct 22 2019

MNZ001>004-007-015-022>024-027>032-040-NDZ008-016-027>030-038-039-
049-052-053-222200-
/O.EXT.KFGF.WI.Y.0005.000000T0000Z-191022T2200Z/
West Polk-Norman-Clay-Kittson-West Marshall-East Polk-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Warren, Stephen, Argyle, Fosston, Fertile, McIntosh, Erskine, 
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, 
Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, 
Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
1146 AM CDT Tue Oct 22 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and northeast and southeast North Dakota.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travel for high profile vehicles could be
  especially difficult on east west oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
792 
WWUS73 KFGF 222011
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
311 PM CDT Tue Oct 22 2019

MNZ001>004-007-015-022>024-027>032-040-NDZ008-016-027>030-038-039-
049-052-053-222115-
/O.CAN.KFGF.WI.Y.0005.000000T0000Z-191022T2200Z/
West Polk-Norman-Clay-Kittson-West Marshall-East Polk-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Warren, Stephen, Argyle, Fosston, Fertile, McIntosh, Erskine, 
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, 
Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, 
Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
311 PM CDT Tue Oct 22 2019

...WIND ADVISORY IS CANCELLED...

Winds have fallen below advisory criteria. Gusts 25 to 35mph will
persist into the late afternoon.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Oct 21, 1:08 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 21, 1:08 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
108 AM CDT Mon Oct 21 2019

.UPDATE...
Issued at 107 AM CDT Mon Oct 21 2019

Overall forecast remains on track. The main update was to increase
PoPs over a larger area to reflect recent radar and surface
observation trends as rain is being reported across much of the
forecast area.

UPDATE Issued at 1144 PM CDT Sun Oct 20 2019

Rain continues to move into the area from the south and west.
deformation zones was setting up over the northwest zones.
Otherwise no changes at this update.

UPDATE Issued at 955 PM CDT Sun Oct 20 2019

Water vapor loop indicated an upper level low pressure located near
central NE. 100-150 meter height falls are expected ahead of the
system. Upper low forecast to move into northern WI by 12Z Tue.

Two general areas of precipitation is expected with the system.
Deformation zone was located south and east of BIS. Deformation zone
is expected to spread northeast and weaken overnight and Mon
morning. A second deformation zone is forecast to develop over west
central MN Mon morning and spread northeast Mon and Mon night.
Increased the low for tonight a tad.

UPDATE Issued at 654 PM CDT Sun Oct 20 2019

Tweaked winds and dewpoints for the overnight otherwise little
change at this update.

&&

.SHORT TERM...(This evening through Monday)
Issued at 348 PM CDT Sun Oct 20 2019

Main impacts through Monday night will be widespread rain and windy
weather. Early afternoon satellite imagery shows the approaching CO
low poised over the High Plains with a strong jet streak digging in
from the Pacific NW, prompting strengthening of the system as it
propagates east across the Central Plains toward the Great Lakes.
Expect modest warm air advection wrapping around the low to yield
widespread rain late tonight through Monday morning across the
region. Deterministic models show strong mid level Fgen forcing
developing across parts of the James River Valley and Devils Lake
basin tonight, allowing for periods of moderate to heavy rain to
develop. The latest model runs back off a bit in terms of the
duration of this mesoscale forcing, hinting at slightly lesser rain
amounts than previously expected, but ensemble guidance continues to
show potential for some locations to see up to 2 inches of rain in
this region (heaviest amounts tonight). Further east over MN lakes
country, increased rainfall amounts again (now in the 1-2 inch
range) as the latest model runs reintroduce strong Fgen forcing just
northwest of the stacked system tomorrow afternoon and evening.
Outside of these areas, most locations in northeast ND, far
northwest MN, and the immediate RRV can look to still see a half
inch to inch of storm total rainfall. Rain will taper off slowly
west to east from Monday afternoon through Monday night, with rain
chances lingering in northwest MN heading into Tuesday.

Of additional concern is strong north winds ramping up Monday
morning as diurnal boundary layer coupling mixes down low level jet
winds and a strong pressure gradient develops. Expect sustained
winds of 25-35 mph with gusts up to 45 mph across much of the region
on Monday afternoon and night. This will likely reach wind advisory
criteria, but uncertainty lingers regarding the areal and temporal
extent of the strongest winds, which could linger well into Tuesday.

.LONG TERM...(Tuesday through Sunday)
Issued at 348 PM CDT Sun Oct 20 2019

By Tuesday into Tuesday night, the big storm system should be
lifting slowly north-northeast into southern Ontario. There may
still be a few lingering rain or snow bands over northwest
Minnesota, but the rest of the area should be dry. Then by very late
Tuesday night into Wednesday, the models show another short wave
rotating around the large stacked low over Ontario. This piece of
energy mainly tracks across western North Dakota into eastern South
Dakota, but some light precipitation associated with it may glance
southeast North Dakota into the far southern Red River Valley. Since
it appears to be more of a glancing shot, any precipitation for this
FA would be minimal.

A 500mb trough builds in behind the departing low for Thursday into
Thursday night. Some colder air in the 925-700mb layer builds in,
which may be enough to produce some lake effect snow downstream of
some of the larger lakes across northwest Minnesota. Later shifts
can monitor that potential, as some of the operational models are
showing precipitation downstream of these larger lakes.

Ridging does appear to build back in for the Friday and Saturday
time frame. High temperatures look to rebound back into the middle
40s to lower 50s. Finally, by late Saturday into Sunday, a 500mb low
begins to dig down the California coast. This turns the flow over
the Northern Plains back to the southwest. Although this is quite a
ways out, the models are showing a boundary sagging through the FA,
and the potential for some light precipitation along it. In
addition, this knocks the temperatures back to the cooler side
again.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1144 PM CDT Sun Oct 20 2019

Cigs and visibilities continue to lower this evening mainly on
the ND side. Cigs were lowest in the south and west zones or
around 40 hundred ft. Cigs were 75 hundred ft or higher in the MN
side. Expect MVFR/IFR conditions to spread north and east across
the area tonight and Mon...across ND Sun night and across MN on
Mon as rain moves north and east.

&&

.HYDROLOGY...
Issued at 112 PM CDT Sun Oct 20 2019

The system expected to bring the next widespread rainfall to eastern
North Dakota and the northwest quarter of Minnesota is approaching
from the southwest today. This system is expected to bring
widespread 0.50 to 1.00 inch rainfall amounts to the area, with the
potential to drop up to 1.50 in some smaller areas. At this point,
it appears the favored region for receiving totals in the 1.00 to
1.50 inch range will be over the James and Sheyenne river basins of
eastern North Dakota.

The river forecasts used these above mentioned precipitation
amounts, which brought some changes to the river forecasts today.
The biggest change was at Valley City, where the forecast is mainly
based on releases from Baldhill Dam. Releases from the dam will be
increased, which will bring the forecast for the Sheyenne River at
Valley City above major flood stage. It will take longer for the
releases from Baldhill to affect other sites further downstream.
Other than for the Sheyenne River at Valley City, new river flood
warnings were issued for the Snake River at Alvarado, the Red Lake
River at Crookston, the Maple River at Enderlin, and the Goose River
at Hillsboro.

Elsewhere along the mainstem Red River and its other tributaries,
the main impact will be prolonged high river levels and perhaps
additional crests (mainly in minor to moderate flooding).

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...AM
SHORT TERM...BP
LONG TERM...Godon
AVIATION...JH
HYDROLOGY...Godon
Hazardous weather outlook, Oct 20, 3:42 AM CDT, 23 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
342 AM CDT Sun Oct 20 2019

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-211300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
342 AM CDT Sun Oct 20 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Widespread rainfall will move into much of the region by this
afternoon and continue through tonight.

Widespread riverine flooding continues along the Red River and
its tributaries. Refer to the latest flood warnings and
statements for detailed information on specific locations.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Widespread rainfall will continue on Monday. Most areas will
receive 0.5 to 1.0 inch of rainfall, with the potential for
slightly higher amounts in some locations. North winds on Monday
will be 25 to 40 mph for parts of the region.

Widespread riverine flooding continues along the Red River and
its tributaries. Refer to the latest flood warnings and
statements for detailed information on specific locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Wind Advisories in Minnesota, 2019Wind Advisories in North Dakota, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.